# SDR UALA2010010700098

- Difficulty date: January 5, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 56,681 hours, 10,639 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 1e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AISLE SIDE OF SEAT 1E BROKEN DANGLING.  NEED LIGHT ASSY. REPLACED LIGHT ASSY.
